# SDR HEEA061787

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER HAD INTERMITTENT OPERATION.  PERFORMED PRELIMINARY INSPECTION AND FOUND UNIT HAS NO TONE DEVIATION AND NO CTCSS TONES.
